Couldn't find what you looking for?

TRY OUR SEARCH!


hello,
I am lifting weightes. I was prescribed with accutane for my acne, which are really horrible. Lately my muscles hurt, and can’t seem to lift as I did before I was on accutane. I noticed this, because there is really a difference. Could this be because of accutane?

Loading...


Yes, amazingly, it can be. Accutane can cause pain in joint and muscles and this occurs in 15 % of patients. It is good to know. I would recommend you to lift lighter weights.
Reply

Loading...

dont do weights at all when you are on that evil drug.It can cause a permanent damage to your muscular state and cause endless pain later. i have someone who got this
Reply

Loading...

Hello there,

Since you are experiencing side effects of Accutane I believe it would be best to stop with weight lifting or to change Accutane. Also you should consult your doctor about this and I am wondering how come your dermatologist hasn’t checked with you are you exercising.

So change something and if your face is so bad you should be aware of the fact that puberty is going to pass and that afterwards you will probably have acne free face so I would continue with weight lifting. Exercising is great for your mental and physical health so I believe that this is more beneficial for you overall. Good luck and keep us posted about your situation.

 

Reply

Loading...